... etc. it would probably be easier telling you what I don't have wrong with me.I just recently started seeking help through a mental health clinic where I was prescribed a combo of lamictel and hydroxyzine before going there I was already taking welbutrin so I quit that and started that combo well that didn't do much so I was then switched to sereguel well that seem to be giving me reverse side effects so after not even a week of that I was switched to risperidone which I've been on for two days now which brings me to my concern I take .5mg once a night before bed well the first night I woke up all through the night with diarrhea and threw up twice the next morning well after that I was fine so I took it again as prescribed and slept fine through the night but around 11 that afternoon I became so dizzy I've literally been in the bed all day and just recently threw up again I guess my question is this a side effect that will go away if so how long or is it time to try something else because I can't live like this .I'm desperate for help I'm starting to think there might be no hope sorry so long
Laurie is right, you need to stick it out and the side effects will probably become less and then go away. If they don't, call your Dr. Since the drug is making you dizzy, you need to avoid being up and walking around because dizziness causes nausea and nausea causes vomiting. You may know this but I'm saying this just in case you hadn't made the connection. Try to have everything you need near your bed for a few days.
Don't be discouraged, sometimes the 1st drug you try (seroquel) just isn't the right one for you, but the next one may be just right. We all go through that. I've got your diagnoses and more, and I'm doing pretty good these days. You will feel better and get past this rough patch. One of the lies depression tells you is that there is no hope... don't believe it. There's ALWAYS hope. There's always something that can make your life better, you just have to take that 1st step and get the help you need. That doesn't mean it's easy, because it's not, but it's always possible. When you're depressed it can be hard to make a phone call to the Dr. or a friend to get the help or support you need, but that's when it's most important that you DO make that phone call. PUSH yourself to take care of yourself. You are your own best friend when it comes to your mental health.
What are you doing about your anger? Are you thinking about counseling? If you write back, I've marked this so I'll get your reply. I hope to hear from you. Take care.
mikas; Sorry for all the problems you are having I do agree with what the ladies are saying. And good for you to seek help you are far from hopeless.Sadley we all have to go through this at times to find the right medication for us.It's a hit and miss but you have to keep at it the doctors well find something to give you relief.Please don't get down on yourself I would call and try to get in as soon as you can.Make sure your writing down these medications so you well know down the road all of the medications and what they have done to you.Try to stay positive there are a lot of medications they have not even gotten to.How were you when you were on the Wellbutrin have you let the new clinic know about that one It might be adding something with that one to reach the point you need to be at.Also feel free to come back here and let us help you with what we can lots of great people here and share our experience with you.Your not alone remember that and stay positive you well feel much better when you get on the right medications try and have a good day. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Dec 2012 • 15 answers
I have PTSD, Mania Bipolar, Anxiety disorder, Panic Disorder Depression and I need meds. No insuranc
Posted 2 Sep 2013 • 4 answers
Posted 23 May 2014 • 4 answers
Posted 12 Sep 2014 • 2 answers
Posted 3 May 2017 • 4 answers